Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Citalopram, Side effects, eating and drinking problems, depression

Ive been prescribed Citalopram(10mg) on Friday, since taking the tablets I am having unwanted side effects. I havent been able to eat anything, when i put anything in my mouth i want to be sick,i can drink fluids but then i am sick immediately afterwards.I also have bad diareah, feeling like my heart is going to jump out of my chest , shivers and trembling, feeling feint and I have been unable to sleep . I dont think i can carry on like this, I also feel more depressed than I did before i started talking the tablets. Im worried i will collapse when im outside and im worried about getting dehydrated. Do i need to visit my pharmacist?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are suffering from side effects of Citalopram which includes dry mouth,dizzinss,nausea,vomiting,diarrhea,Loss of appetite,tiredness,trouble sleeping etc.
You must stop the medicine and consult your doctor immediately as many people using this medicine don't suffer such type of serious side effects.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor